# SDR 2015F00085

- Difficulty date: June 5, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N781P
- Make and model: Skrsky S76C
- Aircraft serial: 760630
- Aircraft time: 8,708 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Unserviceable
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEFORE LANDING CHECK, WE HAD A LG EXTEND UNSAFE INDICATED BY THREE GREEN LIGHTS & ONE RED UNLOCKED LIGHT ALL ILLUMINATED.  WE PERFORMED THE EMER PROCEDURE & CYCLED THE HANDLE SEVERAL TIMES.  WITH THE UNLOCKED LIGHT REMAINING ILLUMINATED, WE RETURNED TO BASE & HOVERED TO ALLOW THE MECHANIC TO ENSURE THE GEAR WAS DOWN & ALLOW HIM TO PIN THEM IN PLACE.  AFTER THE GEAR WAS PINNED, WE LANDED WITH NO FURTHER INCIDENT.
